# SDR AT0100082

- Difficulty date: December 29, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDED TO REPLACE SKIN AT BS 229-393.  REPLACED SKIN IAW RES 00-11-86.
